# SDR SWAA2024070509313

- Difficulty date: July 4, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N8847Q
- Make and model: Boeing 737-8
- Aircraft serial: 42600
- Aircraft time: 4,341 hours, 2,440 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: No Test
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 F/A FLASH LIGHT PRESS TO TEST DOES NOT WORK<[01] OK TO CONTINUE PER MEL 25-64-02A. SP1B C/W. AUTHORIZATION #201973.;[02] R AND R L1 F/A FLASHLIGHT IAW AMM 25-64-00. OPS CHECK GOOD.
